MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MOMENTUM CRT-D; Implantable Device

BOSTON SCIENTIFIC CORPORATION MOMENTUM CRT-D; Implantable Device
Model Number G125
Medical Device Problem Codes Over-Sensing (1438); Pacing Problem (1439); Defibrillation/Stimulation Problem (1573)
Health Effect - Clinical Code Tachycardia (2095)
Date of Event 07/10/2026
Type of Reportable Event Death
Event or Problem Description
It was reported that the patient had an ablation procedure for ventricular tachycardia (vt) on (b)(6) 2026.Subsequent to the ablation, on (b)(6) the patient was going in and out of slow vt; the cardiac resynchronization therapy defibrillator (crt-d) was set to 100 beats/minute in an effort to pace through the vt.Burst pacing was tried and the patient's arrhythmia accelerated, requiring a shock, which successfully converted.A lidocaine drip and propranolol were also administered.It was planned at the time to examine further medical management for the patient.The vt returned and it was observed that the left ventricular lead (lv) was inhibiting pacing.Technical services discussed that it was likely health-related.It was further reported that this patient passed away on (b)(6) 2026.The patient was to be cremated, and it was not stated whether the device system would be returned.Additional information is being requested.

Brand Name
MOMENTUM CRT-D
Common Device Name
Implantable Device
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key50165504
Report Number2124215-2026-42262
Device Sequence Number17462580
Product Code NIK
UDI-Device Identifier00802526589126
UDI-Public(01)00802526589126(17)250716
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/16/2025
Device Model NumberG125
Device Catalogue NumberG125
Device Lot Number159721
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2026
Initial Report FDA Received Date08/06/2026
Date Device Manufactured08/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Required Intervention;
Patient Age65 YR
Patient SexMale